# SDR FDEA201003020595

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750050C
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE INTERIOR STA 377.7 AND STRINGER 6R FRAME IS CRACKED AND GOUGED.  REMOVED GOUGE, OUT OF LIMITS, CUT AND REMOVED DAMAGED FRAME SECTION IAW SRM 53-00-07, 51-70-11.  FABRICATED NEW FRAME ON TRAV NR T10/816878, CHANNEL ON TRAV NR T10/81687, CHANNEL ON TRAV NR T10/816875, AND STRINGER CLIP ON TRAV NR T10/816877.  INSTALLED ALL REPAIR PARTS, FRAME SECTION, CHANNELS , STRINGER CLIP, STA 377.7,  STR- 6R, IAW SRM 51-40-02.  MAJOR REPAIR.
